# SDR IPXA2024072592231

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 72,154 hours, 24,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Crew Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR SEAL LOOSE ON THE UPPER FORWARD PORTION OF THE DOOR WHEN DOOR IS CLOSED. FOUND DECORATICE AND PROTECTIVE RUBBER SEAL INSIDE OF DOOR MOVED OUT OF RETAINER. AFFECTED SEAL IS NOT RESPONSIBLE FOR SEALING OF CABIN PRESSURIZATION.  RUBBER SEAL REFITTED IAW AMM: 52-12-00, REV: 142, OPS TEST SATIS.  CRN97068215 / ULLMER / Q9DY421Y
